On the Jäger-Kaul theorem concerning harmonic maps
Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 1, p. 35-46
@article{AIHPC_2000__17_1_35_0,
     author = {Hong, Min-Chun},
     title = {On the J\"ager-Kaul theorem concerning harmonic maps},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {1},
     year = {2000},
     pages = {35-46},
     zbl = {0954.58014},
     mrnumber = {1743430},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2000__17_1_35_0}
}
Hong, Min-Chun. On the Jäger-Kaul theorem concerning harmonic maps. Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 1, pp. 35-46. http://www.numdam.org/item/AIHPC_2000__17_1_35_0/

[1] A. Baldes, Stability and uniqueness properties of the equator map from a ball into an ellipsoid, Math. Z. 185 (1984) 505-516. | MR 733770 | Zbl 0513.58021

[2] H. Brezis, J.-M. Coron and E.H. Lieb, Harmonic maps with defects, Comm. Math. Phys. 107 (1986) 649-705. | MR 868739 | Zbl 0608.58016

[3] J.-M. Coron and R. Gulliver, Minimizing p-harmonic maps into spheres, J. Reine Angew. Math. 401 (1989) 82-100. | MR 1018054 | Zbl 0677.58021

[4] J. Eells and J.H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964) 109-160. | MR 164306 | Zbl 0122.40102

[5] M. Giaquinta and E. Giusti, On the regualrity of the minima of variational integrals, Acta Math. 148 (1982) 31-46. | MR 666107 | Zbl 0494.49031

[6] M. Giaquinta and E. Giusti, The singular set of the minima of certain quadratic functionals, Ann. Scuola Norm. Sup. Pisa (4) 11 (1984) 45-55. | Numdam | MR 752579 | Zbl 0543.49018

[7] M. Giaquinta and J. Soucek, Harmonic maps into a hemisphere, Ann. Scuola Norm. Sup. Pisa (4) 12 (1985) 81-90. | Numdam | MR 818802 | Zbl 0599.58017

[8] F. Helein, Regularity and uniqueness of harmonic maps into an ellipsoid, Manuscripta Math. 60 (1988) 235-257. | MR 924091 | Zbl 0646.58020

[9] F. Helein, Approximations of Sobolev maps between an open set and an Euclidean sphere, boundary data and singularities, Math. Ann. 285 (1989) 125-140. | MR 1010196 | Zbl 0659.35002

[10] S. Hildebrandt, H. Kaul and K.-O. Widman, An existence theorem for harmonic mappings of Riemannian manifolds, Acta Math. 138 (1977) 1-16. | MR 433502 | Zbl 0356.53015

[11] W. Jäger and H. Kaul, Uniqueness and stability of harmonic maps and their Jacobi fields, Manuscripta Math. 28 (1979) 269-291. | MR 535705 | Zbl 0413.31006

[12] W. Jäger and H. Kaul, Rotationally symmetric harmonic maps from a ball into a sphere and the regularity problem for weak solutions of elliptic systems, J. Reine Angew. Math. 343 (1983) 146-161. | MR 705882 | Zbl 0516.35032

[13] J. Jost and M. Meier, Boundary regularity for minima of certain quadratic functionals, Math. Ann. 262 (1983) 549-561. | MR 696525 | Zbl 0488.49004

[14] F.-H. Lin, Une remarque sur l'application x/|x|, C. R. Acad. Sci. Paris 305 (1987) 529-531. | Zbl 0652.58022

[15] R. Schoen and K. Uhlenbeck, A regularity theory for harmonic maps, J. Differential Geom. 17 (1982) 307-335. | MR 664498 | Zbl 0521.58021

[16] R. Schoen and K. Uhlenbeck, Boundary theory and the Dirichlet problem for harmonic maps, J. Differential Geom. 18 (1983) 253-268. | MR 710054 | Zbl 0547.58020

[17] R. Schoen and K. Uhlenbeck, Regularity of minimizing harmonic maps into the sphere, Invent. Math. 78 (1984) 89-100. | MR 762354 | Zbl 0555.58011

[18] L. Simon, Theorems on Regularity and Singularity of Energy Minmizing Maps, Lecture Notes in Mathematics, ETH Zürich, Birkhäuser, Basel, 1996. | MR 1399562 | Zbl 0864.58015